# SDR IPXA2014020581770

- Difficulty date: January 25, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0846513
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, MAIN CABIN SEAT TRACK CORRODED BS 470, LBL 9.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK IAW DWG SP10530218, SRM 51-31-01 AND SRM 51-33-01.
